Alert archive / Oklahoma / River Flood Warnings in 2025

River Flood Warning 101, NWS Tulsa, OK

July 18, 2025Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jul 18, 2025, 8:00 AM CDT for Cherokee County, Oklahoma. It took effect at Jul 19, 2025, 1:00 AM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Jul 18, 2025, 8:00 AM CDT (13:00 UTC)
In effect from
Jul 19, 2025, 1:00 AM CDT
Expired
Jul 19, 2025, 2:56 PM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 11.21 ft at Jul 19, 2025, 9:00 AM CDT.

actionminormoderate5101507/1807/1907/20
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

550 
WGUS44 KTSA 181300
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
800 AM CDT Fri Jul 18 2025

...The National Weather Service in Tulsa OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties.

  Illinois River near Tahlequah affecting Cherokee County.

&&

OKC001-041-190100-
/O.NEW.KTSA.FL.W.0100.250718T2204Z-250719T0937Z/
/WTTO2.1.ER.250718T2204Z.250719T0000Z.250719T0336Z.NO/
800 AM CDT Fri Jul 18 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River near Watts.

* WHEN...From this afternoon to late tonight.

* IMPACTS...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Friday the stage was 4.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 13.9 feet this evening. It
    will then fall below flood stage late this evening.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472


$$

OKC021-190100-
/O.NEW.KTSA.FL.W.0101.250719T0600Z-250720T0528Z/
/TALO2.1.ER.250719T0600Z.250719T1800Z.250719T2327Z.NO/
800 AM CDT Fri Jul 18 2025

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River near Tahlequah.

* WHEN...From late tonight to early Sunday morning.

* IMPACTS...At 12.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Extreme turbulence makes the 
  river too hazardous for floating.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Friday the stage was 6.3 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 12.0 feet early
    tomorrow afternoon. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$

Lacy
5 follow-up statements
178 
WGUS84 KTSA 181919
FLSTSA

Flood Statement
National Weather Service Tulsa OK
219 PM CDT Fri Jul 18 2025

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties.

  Illinois River near Tahlequah affecting Cherokee County.

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties.

&&

OKC021-041-182030-
/O.CAN.KTSA.FL.W.0099.000000T0000Z-250718T1919Z/
/KNSO2.1.ER.250718T1110Z.250718T1215Z.000000T0000Z.NO/
219 PM CDT Fri Jul 18 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Flint Creek near Kansas.

* ADDITIONAL DETAILS...
  - At 1:30 PM CDT Friday the stage was 8.5 feet.
  - Forecast...The river crested this morning and has dropped
    below flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483


$$

OKC001-041-190615-
/O.EXT.KTSA.FL.W.0100.250718T2346Z-250719T0610Z/
/WTTO2.1.ER.250718T2346Z.250719T0000Z.250719T0010Z.NO/
219 PM CDT Fri Jul 18 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO JUST AFTER 
MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River near Watts.

* WHEN...From this evening to just after midnight tonight.

* IMPACTS...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.

* ADDITIONAL DETAILS...
  - At 1:30 PM CDT Friday the stage was 10.6 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 13.1 feet this evening. It will
    then fall below flood stage later this evening.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472


$$

OKC021-190730-
/O.EXT.KTSA.FL.W.0101.250719T1200Z-250720T0000Z/
/TALO2.1.ER.250719T1200Z.250719T1200Z.250719T1800Z.NO/
219 PM CDT Fri Jul 18 2025

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO TOMORROW 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River near Tahlequah.

* WHEN...From Saturday morning to tomorrow evening.

* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.

* ADDITIONAL DETAILS...
  - At 1:30 PM CDT Friday the stage was 6.6 feet.
  - Forecast...The river is expected to rise to a crest of 11.0
    feet tomorrow morning. It will then fall below flood stage
    early tomorrow afternoon.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$

Lacy
257 
WGUS84 KTSA 190134
FLSTSA

Flood Statement
National Weather Service Tulsa OK
834 PM CDT Fri Jul 18 2025

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties.

&&

OKC001-041-190245-
/O.CAN.KTSA.FL.W.0100.000000T0000Z-250719T0134Z/
/WTTO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CDT Fri Jul 18 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Illinois River near Watts.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Friday the stage was 11.2 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472


$$

OKC021-191345-
/O.EXT.KTSA.FL.W.0101.250719T1200Z-250719T1800Z/
/TALO2.1.ER.250719T1200Z.250719T1200Z.250719T1200Z.NO/
834 PM CDT Fri Jul 18 2025

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO EARLY 
TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River near Tahlequah.

* WHEN...From Saturday morning to early tomorrow afternoon.

* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Friday the stage was 10.2 feet.
  - Forecast...The river is expected to rise to a crest of 11.0
    feet tomorrow morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$

69
989 
WGUS84 KTSA 190959
FLSTSA

Flood Statement
National Weather Service Tulsa OK
459 AM CDT Sat Jul 19 2025

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

&&

OKC021-191800-
/O.CON.KTSA.FL.W.0101.250719T1200Z-250719T1800Z/
/TALO2.1.ER.250719T1200Z.250719T1200Z.250719T1200Z.NO/
459 AM CDT Sat Jul 19 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River near Tahlequah.

* WHEN...Until this afternoon.

* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.

* ADDITIONAL DETAILS...
  - At 4:30 AM CDT Saturday the stage was 10.6 feet.
  - Forecast...The river is expected to rise to a crest of 11.0
    feet this morning, and then fall below flood stage this
    afternoon.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$
328 
WGUS84 KTSA 191301
FLSTSA

Flood Statement
National Weather Service Tulsa OK
801 AM CDT Sat Jul 19 2025

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

&&

OKC021-200115-
/O.EXT.KTSA.FL.W.0101.000000T0000Z-250720T0130Z/
/TALO2.1.ER.250719T1115Z.250719T1800Z.250719T1930Z.NO/
801 AM CDT Sat Jul 19 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River near Tahlequah.

* WHEN...Until this evening.

* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Floating the river is too 
  hazardous due to strong turbulence.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Saturday the stage was 11.2 feet.
  - Forecast...The river is near crest and will remain near 11.2
    feet into early afternoon. It will then fall below flood
    stage late this afternoon.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$
173 
WGUS84 KTSA 191956
FLSTSA

Flood Statement
National Weather Service Tulsa OK
256 PM CDT Sat Jul 19 2025

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County.

OKC021-192100-
/O.CAN.KTSA.FL.W.0101.000000T0000Z-250719T1956Z/
/TALO2.1.ER.250719T1115Z.000000T0000Z.000000T0000Z.NO/
256 PM CDT Sat Jul 19 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Illinois River near Tahlequah.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Saturday the stage was 9.6 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 18, 6:32 AM CDT, 1 hour 28 minutes earlier. Its key messages:

  • Issued at 1248 AM CDT Fri Jul 18 2025
  • There is a low-medium chance (20-60%) for storms across parts of northeast Oklahoma and northwest Arkansas through the mid morning hours. Storms may contain very heavy rainfall and produce flash flooding.
  • Low chances (10-30%) of showers and thunderstorms this afternoon for portions of northeast Oklahoma and northwest Arkansas. Severe weather and flash flooding threats are not expected this afternoon.
  • Precipitation chances drop off and temperatures increase today as ridging builds in aloft. Hot and dry weather will likely persist through the weekend and into next week with Heat Advisories likely.
Area forecast discussion, Jul 18, 6:32 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
632 AM CDT Fri Jul 18 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1248 AM CDT Fri Jul 18 2025

 - There is a low-medium chance (20-60%) for storms across parts
   of northeast Oklahoma and northwest Arkansas through the mid
   morning hours. Storms may contain very heavy rainfall and
   produce flash flooding.

 - Low chances (10-30%) of showers and thunderstorms this
   afternoon for portions of northeast Oklahoma and northwest
   Arkansas. Severe weather and flash flooding threats are not
   expected this afternoon.

 - Precipitation chances drop off and temperatures increase today
   as ridging builds in aloft. Hot and dry weather will likely
   persist through the weekend and into next week with Heat
   Advisories likely.

&&

.SHORT TERM...
(Today)
Issued at 1248 AM CDT Fri Jul 18 2025

Showers and thunderstorms are ongoing early this morning, with very
heavy rain and flash flooding occurring in portions of northwest
Arkansas and far northeast Oklahoma. With Thursday's frontal
boundary in place and a modest increase in the LLJ, a low to medium
chance of showers and thunderstorms will persist through the
overnight and early morning period across northeast Oklahoma and
northwest Arkansas. While CAMs vary in terms of QPF maximum, the
flash flooding risk will remain elevated tonight given very heavy
rainfall rates (1-3"/hr) with slow moving and training storms.
Highest flash flooding risk occurs along and north of Hwy 412 in NW
AR and into NE OK. Northwest Arkansas in particular has seen the
highest rainfall totals thus far, and flash flooding may become
significant here during the overnight hours. Please do not
attempt to enter or drive through flooded areas or roadways.
Additionally, be especially cautious when driving through
thunderstorms at night as it can be more difficult to identify
floodwater. Coverage will gradually decrease through the morning
hours and ridging will expand across the region. Aside for a low
chance of showers or storms this afternoon across far NE OK and NW
AR, a dry and hot day is in store for the region.

Heat Advisories remain in effect for portions of eastern Oklahoma
and west-central Arkansas today where heat indices are forecast to
climb to between 105-109 degrees. It may be necessary to add another
row of counties in northeast Oklahoma, but given some uncertainty
regarding lingering morning/ afternoon shower and storm potential...
and resulting cloud cover over these areas... have opted to hold off
for now. Counties that will be watched closely for an expansion
include Osage, Washington, Nowata, and Craig. Advisory or not, it
will be a hot day for most of the FA today and heat safety
precautions should be taken to reduce risk of heat illness while
outdoors.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 1248 AM CDT Fri Jul 18 2025

Predominantly dry conditions are forecast tonight through the end of
the period under the influence of upper level ridging. Low PoPs
could creep back into parts of W-Central Arkansas Saturday as a
tropical disturbance moves out of the gulf. However, much of this
activity is currently projected to remain east of the area and will
leave non-mentionable NBM PoPs in place. Otherwise, increasing heat
stress will be the main story during the long term. As temperatures
climb into the mid-upper 90s this weekend into next week, maximum
heat index values will increase to near or above 105 for much of the
region. As a result, heat headlines appear likely for the foreseeable
future. While it is mid-July, this is the first notable heat wave of
the season and heat safety precautions should continue to be
emphasized. Long range models tend to hold onto ridging across the C
CONUS in some form beyond the forecast period, with increased
chances for above average temperatures and below average
precipitation for the remainder of the month. This marks a
noticeable pattern change from the active and wet first half of the
summer.

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Fri Jul 18 2025

Scattered showers and storms are expected into mid morning across
northeast Oklahoma with brief locally heavy rainfall possible.
Also, patchy LIFR/IFR conditions in far northwest Arkansas and
also far northeast Oklahoma will continue into mid morning. Will
carry tempo groups for KBVO/KXNA/KROG/KFYV for timing. Otherwise,
scattered to broken mid and high clouds are forecast to become few
to scattered this afternoon and then a few passing high clouds
tonight over the CWA. A slight chance of additional storms remains
across northwest Arkansas this afternoon. However, will hold off
on mentioning at this time due to uncertainty of coverage and
impacts to any one terminal. Winds through the period start out
light/variable and become southerly by late morning and return to
light winds tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   96  77  97  77 /  20   0   0   0
FSM   98  77  98  77 /  10  10   0   0
MLC   96  74  96  75 /   0   0   0   0
BVO   96  74  98  75 /  20  10   0   0
FYV   94  74  95  73 /  10  10   0   0
BYV   93  74  96  74 /  20  10   0   0
MKO   95  75  95  75 /  10   0   0   0
MIO   93  75  96  75 /  30  10   0   0
F10   96  74  96  75 /   0   0   0   0
HHW   96  73  94  75 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ060>062-066-067-070>072-074-076.

AR...Heat Advisory from noon today to 8 PM CDT this evening for
     ARZ019-020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...20
Hazardous weather outlook, Jul 18, 4:58 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 AM CDT Fri Jul 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 AM CDT Fri Jul 18 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...North of Highway 412 in Northeast Oklahoma.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early Afternoon.

DISCUSSION...
Showers and thunderstorms across parts of northeast Oklahoma and
far northwest Arkansas are forecast to continue into mid morning
with additional chances for redevelopment this afternoon. Gusty
winds, dangerous lightning, and a heavy rain threat which could
increase flash flood potentials will be the main threats. Severe
weather is not currently anticipated. Rain chances should taper
off and exit this evening.

Dangerous heat will also be a concern this afternoon, with heat
index values between 100 and 109 degrees forecast across most of
eastern Oklahoma and also much of northwest Arkansas. A Heat
Advisory is in effect this afternoon for much of northeast and far
eastern Oklahoma as well as west central Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY THROUGH THURSDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
A prolonged period of hot and humid conditions is forecast for
this weekend through much of next week. Afternoon heat index
values of 100 to 110 degrees will be common across all eastern
Oklahoma and much of northwest Arkansas. The numerous days of hot
and humid conditions along with warm overnight low temperatures
will raise the heat stress risk across the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jul 18, 2:49 AM CDT, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
249 AM CDT Fri Jul 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     Flash Flood      Siloam Springs          36.19N 94.54W
07/18/2025                   Benton             AR   Public

            Water over multiple roads in Siloam Springs,
            AR. Report relayed via social media.

&&
Local storm report, Jul 18, 7:20 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
720 AM CDT Fri Jul 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Rain             Gentry                  36.27N 94.48W
07/18/2025  M5.00 Inch       Benton             AR   Public

            reported via X.

&&

MDL

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:06 PM CDTSpecial Weather StatementTSAMayes24 min
Jul 17, 8:32 PM CDTSpecial Weather StatementTSADelaware43 min
Jul 17, 9:39 PM CDTSpecial Weather StatementTSAOttawa51 min
Jul 17, 11:36 PM CDTFlash Flood WarningTSAAdair, Delaware5 hr
Jul 18, 1:03 AM CDTFlash Flood WarningTSADelaware5 hr
Jul 18, 1:38 AM CDTAreal Flood AdvisoryTSADelaware3 hr
Jul 18, 3:01 AM CDTRiver Flood AdvisoryTSACherokee, Delaware3 hr
Jul 18, 6:11 AM CDTRiver Flood WarningTSACherokee, Delaware8 hr
Jul 18, 8:00 AM CDTRiver Flood WarningTSAAdair, Delaware21 hr
Jul 18, 8:00 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware21 hr
Jul 18, 12:01 PM CDTHeat AdvisoryTSAChoctaw, Craig, Creek, Haskell, Latimer, McIntosh and 13 more32 hr

Nearby

River Flood Warnings in Oklahoma, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.